# SDR UPS06448501

- Difficulty date: October 18, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2086-2096
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK O/B FLANGE CORRODED AT STA 2086-2096 LBL89.  CORROSION BLEND OUT 0.021" BY 7/8" BY 10".  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A JUST M/D LBL 89 BETWEEN STA 2040 AND 2150.  REFER NRC NR 51200 FOR WORKING DETAIL.
